# SDR UALA2012111906636

- Difficulty date: November 16, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,918 hours, 16,498 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARM LIGHT NOT COMPLETELY EXTINGUISHED WHEN DOOR NOT ARMED.  REPLACED SLIDE LIGHT SWITCH FOR DOOR 1L, TESTED GOOD.
